Summit Ultra

    Print

    Therapeutic Class:

    Muscle relaxant, analgesic

    Form:

    Caplets

    Format:

    18

    Ingredients:

    Medicinal Ingredients: Each caplet contains 500 mg of methocarbamol and 400 mg of ibuprofen. Non-medicinal Ingredients: Colloidal silicon dioxide, croscarmellose sodium, FD&C Blue No. 2, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, iron oxide red, sodium lauryl sulfate and sodium starch glycolate.

    Strength:

    Methocarbamol: 500mg
    Ibuprofen: 400mg

    Indications:

    Summit UltraTM is used for effective relief of pain associated with muscle spasms, such as back pain, tense neck muscles, strains and sprains.
    Summit UltraTM is a combination drug that contains methocarbamol and ibuprofen. Methocarbamol is a muscle relaxant and ibuprofen is an analgesic with fever and pain reducing properties.

    Dosage and Directions for Use:

    Adults and children over 12 years old: Take 1 caplet every 4 to 6 hours. Do not exceed 3 caplets in 24 hours, unless directed by a physician.

    Preferably, take on an empty stomach, but if stomach upset occurs, take with food or milk.
    Take Summit UltraTM only as directed by your health care provider. Do NOT take more of it, do NOT take it more often and do NOT take it for a longer period of time than recommended by your health care provider. Use should be limited to the shortest possible duration of treatment.

    Consult your doctor if symptoms persist for more than 5 days.

    Summit UltraTM should NOT be used in children 12 years of age and under.

    Warnings/Precautions:

    DO NOT TAKE SUMMIT ULTRATM if you have any of the following medical conditions:

    • Heart bypass surgery (planning to have or recently had), other heart disease or irregular heart beats
    • Bleeding in the brain, from the stomach or gut; or other bleeding disorders
    • Current pregnancy (after 28 weeks of pregnancy)
    • Allergy to methocarbamol, ibuprofen, ASA (Acetylsalicylic Acid) or other NSAIDs (Non-Steroidal Anti-Inflammatory Drugs), or allergy to any of the non-medicinal ingredients in Summit UltraTM
    • Stomach distress, stomach or gastric ulcers
    • Inflammatory bowel disease (Crohn’s Disease or Ulcerative Colitis)
    • Liver or Kidney diseases
    • High potassium in the blood

    If you have, or previously had, any of the following medical conditions, see your health care provider to discuss treatment options other than Summit UltraTM:

    • Heart Attack or Angina
    • Stroke or Mini-stroke
    • Loss of Vision
    • Current Pregnancy (less than 28 weeks)
    • Congestive Heart Failure

    Before taking this medication, tell your health care provider if you have any of the following:

    • High blood pressure and or  high cholesterol
    • Diabetes mellitus or on a low sugar diet
    • Atherosclerosis
    • Poor circulation to your extremities
    • A current or past habit of smoking
    • Kidney disease or urine problems
    • Previous ulcer or bleeding from the stomach or gut
    • Previous bleeding in the brain
    • Bleeding problems
    • Family history of allergy to NSAIDs
    • Family history of asthma, nasal polyps, long-term swelling of the sinus (chronic sinusitis) or hives
    • Any other medical problem

    Before taking this medication, tell your health care provider if you are planning to get pregnant, if you are currently breastfeeding, or if you are planning to breastfeed. While taking this medication tell your health care provider and pharmacist that you are taking this medication, especially if you are planning to have heart surgery.  Exercise caution when operating machinery or motor vehicles as Summit UltraTM may cause drowsiness or dizziness. Avoid consuming alcohol.

    Storage:

    Store between 15°C and 30°C.

    CAUTION: Keep out of reach of children. This package contains enough medicine to seriously harm a child.

    Read the leaflet enclosed with the product for additional important consumer information.
    The product monograph is available to healthcare professionals on request.

    Summit UltraTM is a trademark of Pharmascience Inc.

    These products may not be suitable for everyone. Read the labels and follow the directions of use.
    For additional information, contact us at 1-888-550-6060 or by email at medinfo@pendopharm.com.